Ask an expert
Question

26 Jan 2004

Low threshold to Salicylates in foods
I have an allergic reaction when consuming foods containing preservatives and salicylates. I use Zertec, Tinset and meticorten when symptoms appear (parts of my face swell or chest problems (coughing). I am also allergic to synthetic Vit. C and this product is increasingly being added to fruit juices, multivitamines etc.

Any information on how to treat the cause of this problem would be most welcome or related websites that I can try.

Rietjie
Answer 336 views
Expert
Natural health
natural expert

01 Jan 0001

Hi Rietjie

Please visit google.com and search for the topic through this search engine.

Estie
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19330 votes
Vote